Sign Up to like & get
recommendations!
0
Published in 2017 at "Stochastic Analysis and Applications"
DOI: 10.1080/07362994.2016.1241182
Abstract: ABSTRACTWe obtain a maximal inequality for sub-fractional Brownian motion with Hurst index analogous to the Burkholder–Davis–Gundy inequality for fractional Brownian motion derived by Novikov and Valkeila [Statist. Probab. Lett. 44(1999):47–54] and an integral inequality for…
read more here.
Keywords:
maximal integral;
integral inequalities;
fractional brownian;
brownian motion ... See more keywords